Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Toddler with high fever, had vomiting post feeding. Is it advisable to administer Levolin and Ondem?

my 1&half year son had a high fever(101deg F) since late last night.At around 6 in morning he was administered with Calpol sryup.In the morning while being fed Cerelac, he vomitted out the entire food.He is being breastfeed .Kindly advice whether dosage of Levolin Syrup and Ondem Syrup would be of any help in this case.His weight is around 12 kgs and present body temp is reading 99 deg F. Thanks, Santanu
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response

thanks for writing to health care magic

it is just not sufficient if you know the dosage of those two drugs

first we will have to find out the cause of fever

with out knowing the basic cause continuation with self medication would be dangerous

is he having cold or cough.... is there any burning urination......or child crying while passing there any rash associated.............answers to such questions along with complete examination can help in diagnosis.

its safe to use medication only after a proper diagnosis is made

hope this helps

take care

Answered: Thu, 21 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor